# SDR HNAA2018112700295

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,853 hours, 29,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Stop Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  699     52-10  0003740  21NOV18  MDT  CLOSE
      MAIN CABIN ENTRANCE DOOR- FWD LWR DOOR STOP BRAKET H
      AS 1 SCREW MISSING
                                          26739    00 HSM
FACT  21NOV18  08:52  MDT
            INSTALLED SCREW NUT AND WASHER TO FWD LOWER DOOR STO
            P SUPPORT BRACKET IRT EMB145 MM 52-18-00
